MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci; SEAL

INTUITIVE SURGICAL, INC da Vinci; SEAL
Model Number 470500-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted radical transvesical surgical procedure, when the gas hose was connected, the pressure blew out the inlet pin of the universal seal.The customer then switched to another seal, and which blew out again.The customer used another universal seal and proceeded with the case.The procedure was completed.No known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: during the procedure, a broken luer connector caused a slow, partial loss of insufflation with no error messages displayed on the insufflator.The issue was resolved intraoperatively when the doctor closed the small valve and switched to a replacement seal, which restored normal conditions.The only clinical impact noted was temporarily dim visualization, which returned to normal once the new seal was connected.There were no patient injuries, and no additional medical intervention was required.The procedure was completed robotically without further complications.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.A review of the provided image was performed by an isi failure analysis engineer (fae).The following additional information was provided: universal seals have broken luer fittings.

Brand Name
da Vinci
Common Device Name
SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50872474
Report Number2955842-2026-39689
Device Sequence Number9314684
Product Code GCJ
UDI-Device Identifier10886874116408
UDI-Public(01)10886874116408(10)K10250515
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500-13
Device Catalogue Number470500
Device Lot NumberK10250515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown